by Evelyn
(British Columbia, Canada)

I have not had a period for about a year and half and am almost 57 years of age. Last year at about this time I was in terrible shape, my body ached, my joints were swollen, I couldn't sleep, I had horrific hot flashes and night sweats, life was not good.

After reading a book written by Dr. John Lee I started to use progesterone cream. It took about three months before I could really feel the results and life felt more worth living. Now I have issues once again with my sleep, night sweats and foggy head. It's quite strange, this is my fourth day off of the six days break and my sleep has been wonderful. What do you think this indicates?

Comments for Perplexed

Click here to add your own comments

Nov 09, 2011
by: Wray

Hi Evelyn It's evident you were not warned about Oestrogen Dominance. The amount you are using is probably the 20-40mg/day normally advised. I've found this often far too low for most women with bad symptoms. I recommend 100-200mg/day or more if symptoms are severe. In fact I've found hot flushes need about 400mg/day, sometimes more. The reason you feel better during your break is the low amount of progesterone you're using has stopped stimulating oestrogen. It's essential to make progesterone the dominant hormone, and this can only be done with sufficient. Using enough would also mean you would have responded far quicker too. 3-6 months is the time needed if the amount used is low. We do have more info on our Menopause page. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...